Alert archive / Texas / Red Flag Warnings in 2017

Red Flag Warning 1, NWS Amarillo, TX

February 5, 201720 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Feb 5, 2017, 3:16 PM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 6, 2017, 12:00 PM CST. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 5, 2017, 3:16 PM CST (21:16 UTC)
In effect from
Feb 6, 2017, 12:00 PM CST
Expired
Feb 6, 2017, 6:00 PM CST
In force
6 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 12:52 PM CSTNON-TSTM WND GST 586 Ene Amarillo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3637 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WWUS84 KAMA 052116
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
316 PM CST SUN FEB 5 2017

TXZ011>020-061000-
/O.UPG.KAMA.FW.A.0001.170206T1800Z-170207T0000Z/
/O.NEW.KAMA.FW.W.0001.170206T1800Z-170207T0000Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
316 PM CST SUN FEB 5 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS
PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 6 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS AT 15 TO 25 MPH BECOMING WEST 
  AND INCREASING TO 20 TO 30 MPH WITH GUSTS NEAR 45 MPH.

* RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITY OF 12 TO 15 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  BEGIN AROUND 12 PM CST AND END AROUND 6 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001>003-TXZ001>010-061000-
/O.CON.KAMA.FW.A.0001.170206T1800Z-170207T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
316 PM CST SUN FEB 5 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHERN TEXAS
PANHANDLE AND ALL OF THE OKLAHOMA PANHANDLE...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS AND HEMPHILL.

* 20 FOOT WINDS...SOUTHWEST WINDS AT 15 TO 25 MPH BECOMING WEST 
  AND INCREASING TO 20 TO 30 MPH WITH GUSTS NEAR 45 MPH.

* RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITY OF 15 TO
  20 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  BEGIN AROUND 12 PM CST AND END AROUND 6 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
WWW.WEATHER.GOV/AMA
3 follow-up statements
093 
WWUS84 KAMA 061151
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
551 AM CST MON FEB 6 2017

OKZ001>003-TXZ001>010-062200-
/O.UPG.KAMA.FW.A.0001.170206T1800Z-170207T0000Z/
/O.EXA.KAMA.FW.W.0001.170206T1800Z-170207T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
551 AM CST MON FEB 6 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS AND HEMPHILL.

* 20 FOOT WINDS...SOUTHWEST TO WEST WINDS OF 20 TO 25 MPH WITH HIGHER
  GUSTS ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 12 TO 15
  PERCENT ARE ANTICIPATED. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN
  AROUND NOON TODAY AND END AROUND 6 PM CST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ011>020-062200-
/O.CON.KAMA.FW.W.0001.170206T1800Z-170207T0000Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
551 AM CST MON FEB 6 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
SOUTHERN TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH
  HIGHER GUSTS ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15
  PERCENT ARE ANTICIPATED.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN
  AROUND NOON TODAY AND END AROUND 6 PM CST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

ANDRADE

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
WWW.WEATHER.GOV/AMA
005 
WWUS84 KAMA 062134
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CST MON FEB 6 2017

OKZ001>003-TXZ001>020-070000-
/O.CON.KAMA.FW.W.0001.000000T0000Z-170207T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
334 PM CST MON FEB 6 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY AND COLLINGSWORTH.

* 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO 
  BEGIN AROUND NOON TODAY AND END AROUND 6 PM CST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
WWW.WEATHER.GOV/AMA
200 
WWUS84 KAMA 062354
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CST MON FEB 6 2017

OKZ001>003-TXZ001>020-070100-
/O.EXP.KAMA.FW.W.0001.000000T0000Z-170207T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
554 PM CST MON FEB 6 2017

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE OKLAHOMA
PANHANDLE AND THE NORTHERN TEXAS PANHANDLE...

THE 20 FOOT WINDS HAVE EITHER DIMINISHED BELOW 20 MPH OR THE RELATIVE
HUMIDITIES HAVE RISEN ABOVE 15 PERCENT EARLY THIS EVENING.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM
THIS EVENING.

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
WWW.WEATHER.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 5, 11:32 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Feb 5, 11:32 AM CST, 3 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
1132 AM CST Sun Feb 5 2017

.AVIATION...
Winds will be light and variable through tonight. Southwest winds
will then pick up into the 15 to 20 knot range with higher gusts by
mid morning on Monday. Skies are expected to remain VFR.

&&

.PREV DISCUSSION... /Issued 538 AM CST Sun Feb 5 2017/

AVIATION...
For the 12Z TAFs, VFR conditions will prevail at all terminal sites
through 12Z Monday.

Andrade

PREV DISCUSSION... /Issued 431 AM CST Sun Feb 5 2017/

DISCUSSION...
A warming trend and persistent dry pattern is expected through the
extended as zonal flow aloft continues. Fire weather will be the
main concern for impact especially on Monday and towards the end of
next week.

Temperatures will warm into the high 60s to mid 70s today as a weak
ridging builds in with subsidence aloft. A lee surface low currently
resides over the northern Texas Panhandle per 09z mesoanalysis. This
feature will slowly move across the Panhandles in response to subtle
perturbations in the upper level flow. Its main influence will be to
help keep the winds on the weaker side with most of the Panhandles
staying below 15 knots under mostly sunny skies.

Monday looks to be a potentially higher impact day as a pacific wave
leads to the break down of the upper level ridge and a 500mb 60 to
70 knot jet crosses over the Panhandles. The pressure gradient
will also tighten in response to a developing surface low ejecting
out into western KS. The main concern is that this pattern is
favorable for very warm & dry conditions due in part to the strong
downsloping SW winds and good boundary layer mixing. Highs are
currently expected to be in the low 70 to near 80 degree mark with
the warmest temperatures in the southeast Texas Panhandle. Windy
conditions are forecasted with gusts over 45 mph possible in the
western Texas Panhandle. There are some model differences
especially with the mid level flow. The ECMWF is the main outlier
with weaker mid level winds and less amplified flow leading to
more high clouds coming off the mountains and weaker winds at the
surface. However...have nudged this package towards the higher end
with NAM/GFS and statistical guidance being more consistent for
this time period. That being said...winds are still just below
advisory criteria. This leads to the bigger concern which is the
potential for critical fire weather as relative humidity drops
into the teens combined with the winds. One limiting factor
especially for mixing potential will be the coverage of high
clouds. It does look like cirrus will invade as the pacific wave
moves in... so will be something to watch. Either way...confidence
is high enough at this time that a Fire Weather Watch will be
issued for Monday afternoon across the Panhandles.

Models diverge some going into Tuesday and Wednesday except that the
upper level flow should become northwesterly as the wave and surface
low depart to the east. Surface winds will decrease some as the
pressure gradient weakens... However, a cold front will shifts winds
to the north by early afternoon at 15 to 25 mph with higher gusts.
The timing and strength of this initial front is where numerical
guidance is struggling. Went with the NAM solution for timing and
nudged windspeeds up. Current thinking is that this will help keep
the northern zones in the 60s while 70s are still likely further
south. It does look like elevated fire weather conditions could be
met especially for Texas Panhandle. High temperatures on Wednesday
may still be tricky with GFS/Euro bringing the front late
Tuesday/Early Wednesday but with better CAA while the NAM
switches winds back to the south and keeps the colder air further
north. Stuck with the blend for now.

Finally, going into the extended... a more robust upper level ridge
is progged to build into the southern plains Thursday into Friday.
Any cool down during mid week will quickly be reversed as
temperatures are expected to be very warm with large scale
subsidence Thursday and Friday. Raw guidance (GFS/Euro) is still
indicating very warm 850 temps coming in above 20 degrees C Friday
afternoon ahead of an amplifying Pac NW trough. While winds may be a
limiting factor for critical criteria, elevated fire weather does
look possible on Friday. The Pac NW trough may lead to a round of
moisture over the weekend. Still a lot of time between now and
then but models are currently in decent agreement that the
Panhandles may see some rain and/or snow mainly on Sunday as the
wave moves through with an attendant cold front.

Ward

FIRE WEATHER...
Critical fire weather is likely on Monday across most of the
Panhandles. Temperatures are expected to rise into the 70s to near
80 resulting in minimum RH around 12 to 20 percent. Strong
southwest to west winds under a mid level jet will peak during
the afternoon with gusts over 45 mph possible...especially in the
western Texas Panhandle. A Fire Weather has been issued for Monday
afternoon.

Elevated fire weather conditions will be possible Tuesday mainly
in the Texas Panhandle south of a weak front where minimum RH
could drop below 20 percent and 20 foot winds around 20 mph is
possible.

Another round of elevated fire weather is possible on Friday
mainly for the western Texas Panhandle.

Ward

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch Monday afternoon for the following zones:
     Armstrong...Carson...Collingsworth...Dallam...Deaf Smith...
     Donley...Gray...Hansford...Hartley...Hemphill...
     Hutchinson...Lipscomb...Moore...Ochiltree...Oldham...
     Potter...Randall...Roberts...Sherman...Wheeler.

OK...Fire Weather Watch Monday afternoon for the following zones:
     Beaver...Cimarron...Texas.

&&

15/16
Hazardous weather outlook, Feb 5, 4:55 AM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
455 AM CST Sun Feb 5 2017

OKZ001>003-TXZ001>020-052300-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
455 AM CST Sun Feb 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

On Monday, critical fire weather conditions are expected across
most sections of the Panhandles due to strong winds and low
humidities. A Fire Weather Watch has been issued for the Oklahoma
and Texas Panhandles for Monday afternoon.

Near advisory level winds are expected Monday afternoon mainly for
the western Texas Panhandle. Southwest winds around 20 to 30 mph
with gusts over 45 mph will be likely.

Elevated fire weather conditions are expected to develop again on
Tuesday and Friday across portions of the Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials across the Oklahoma and
Texas Panhandles should be alert for critical fire weather
conditions on Monday, and for elevated fire weather conditions on
Tuesday and Friday.

Ward

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 4:11 AM CSTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more26 hr

Nearby

Red Flag Warnings in Texas, 2017Red Flag Warnings in Oklahoma, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.